Publications with J. Cummings

All publications by James Cummings and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:530 Cummings, J., & Shelah, S. (1995). A model in which every Boolean algebra has many subalgebras. J. Symbolic Logic, 60(3), 992–1004. arXiv: math/9509227 DOI: 10.2307/2275769 MR: 1349006
Sh:541 Cummings, J., & Shelah, S. (1995). Cardinal invariants above the continuum. Ann. Pure Appl. Logic, 75(3), 251–268. arXiv: math/9509228 DOI: 10.1016/0168-0072(95)00003-Y MR: 1355135
Sh:571 Cummings, J., Džamonja, M., & Shelah, S. (1995). A consistency result on weak reflection. Fund. Math., 148(1), 91–100. arXiv: math/9504221 DOI: 10.4064/fm-148-1-91-100 MR: 1354940
Sh:596 Cummings, J., & Shelah, S. (1999). Some independence results on reflection. J. London Math. Soc. (2), 59(1), 37–49. arXiv: math/9703219 DOI: 10.1112/S0024610798006863 MR: 1688487
Sh:963 Cummings, J., Džamonja, M., Magidor, M., Morgan, C., & Shelah, S. (2017). A framework for forcing constructions at successors of singular cardinals. Trans. Amer. Math. Soc., 369(10), 7405–7441. arXiv: 1403.6795 DOI: 10.1090/tran/6974 MR: 3683113